# SDR VNAA2011102000018

- Difficulty date: October 15, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N720PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10178
- Aircraft time: 16,734 hours, 16,756 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Access Panel
- Condition: Missing
- Location: Hydraulic Bay
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLIGHT INSPECTION AT CAK FOUND NUMBER THREE (3) HYDRAULIC BAY ACCESS PANEL MISSING.  MAINTENANCE INSPECTED AIRCRAFT, REPLACED NUMBER THREE (3) HYDRAULIC BAY ACCESS PANEL AND PERFORMED REPAIRS AND CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
